RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 746–759 (Mi mz1106)  

This article is cited in 7 scientific papers (total in 7 papers)

Maslov probability spaces associated with the Bose–Einstein and Fermi–Dirac statistics

A. M. Chebotarev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1106

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 627–637

Bibliographic databases:

UDC: 519.2
Received: 02.02.1999

Citation: A. M. Chebotarev, “Maslov probability spaces associated with the Bose–Einstein and Fermi–Dirac statistics”, Mat. Zametki, 65:5 (1999), 746–759; Math. Notes, 65:5 (1999), 627–637

Citation in format AMSBIB
\Bibitem{Che99}
\by A.~M.~Chebotarev
\paper Maslov probability spaces associated with the Bose--Einstein and Fermi--Dirac statistics
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 746--759
\mathnet{http://mi.mathnet.ru/mz1106}
\crossref{https://doi.org/10.4213/mzm1106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716242}
\zmath{https://zbmath.org/?q=an:0959.60013}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 627--637
\crossref{https://doi.org/10.1007/BF02743173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600012}


Linking options:
  • http://mi.mathnet.ru/eng/mz1106
  • https://doi.org/10.4213/mzm1106
  • http://mi.mathnet.ru/eng/mz/v65/i5/p746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov, VP, “An equation of the Kolmogorov-Feller type in a factorized probability space”, Theory of Probability and Its Applications, 44:2 (1999), 309  crossref  mathscinet  zmath  isi
    2. Maslov, VP, “Markov evolution equations in quotient probability spaces”, Doklady Akademii Nauk, 365:6 (1999), 745  mathnet  mathscinet  zmath  isi
    3. Maslov, VP, “Quantized entropy and its relation to occupation numbers”, Theory of Probability and Its Applications, 45:4 (2000), 678  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Maslov, VP, “Limit theorems in new probability spaces related to quantum statistics”, Doklady Mathematics, 62:1 (2000), 120  zmath  isi
    5. Maslov, VP, “Refinement of Zipf's law for frequency dictionaries”, Doklady Mathematics, 72:3 (2005), 942  zmath  isi  elib
    6. Maslov, VP, “Revision of probability theory from the point of view of quantum statistics”, Russian Journal of Mathematical Physics, 14:1 (2007), 66  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. Maslov V.P., “Hypothetic lambda-point for noble gases”, Russian Journal of Mathematical Physics, 17:4 (2010), 454–467  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:58
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019